MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDERAAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDERAAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT261412
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 10/15/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Per (b)(6) - patient had a excluder implanted in 2017, the patient developed a common iliac artery aneurism which needed to be covered with another cardiac limb, and had to embolize the iliac arty and extend the limb in to the external iliac artery.
 
Additional Manufacturer Narrative
H6: code 3331 replaced code 4118, as review of manufacturing paperwork was performed h6: code 213 the review of the manufacturing paperwork verified that this lot met all pre-release specifications; h6: code 22 according to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to, aneurysm enlargementco.
 
Additional Manufacturer Narrative
This event also includes device 06438929/ 00733132610037, 06620260/ 00733132609963 and 20059739/ 00733132609949.
 
Additional Manufacturer Narrative
H10/11: previous medwatch identified one device as 0662429/ 00733132609949.The correct serial number is (b)(6).
 
Additional Manufacturer Narrative
H10/11: device originally reported as 20059739/00733132609949 has an incorrectly reported lot number.The correct number is 0662429/00733132609949.

Brand Name
GORE EXCLUDERAAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10809260
Report Number2017233-2020-01427
Device Sequence Number3798806
Product Code MIH
UDI-Device Identifier00733132610211
UDI-Public00733132610211
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2012
Device Model NumberPXT261412
Device Catalogue NumberPXT261412
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer10/15/2020
10/15/2020
10/15/2020
10/15/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date11/17/2020
12/05/2020
03/23/2021
03/25/2021
Patient Sequence Number1
Patient Age77 YR